RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2004, Volume 45, Number 5, Pages 1073–1085 (Mi smj1120)  

The complex reflection method for some classes of equations with the third derivative distinguished

Yu. V. Zasorin

Voronezh State University

Abstract: We suggest a method for constructing the Green's functions for boundary-value problems in “half-space” type domains for some classes of partial differential equations whose third derivative with respect to the first spatial variable is distinguished, give formulas for exact solutions, and prove uniqueness theorems in the Schwartz spaces.

Keywords: viscous transonic equation, fundamental solution, Green's function, tempered distribution

Full text: PDF file (228 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2004, 45:5, 883–893

Bibliographic databases:

UDC: 517.9
Received: 29.03.2002
Revised: 20.04.2004

Citation: Yu. V. Zasorin, “The complex reflection method for some classes of equations with the third derivative distinguished”, Sibirsk. Mat. Zh., 45:5 (2004), 1073–1085; Siberian Math. J., 45:5 (2004), 883–893

Citation in format AMSBIB
\Bibitem{Zas04}
\by Yu.~V.~Zasorin
\paper The complex reflection method for some classes of equations with the third derivative distinguished
\jour Sibirsk. Mat. Zh.
\yr 2004
\vol 45
\issue 5
\pages 1073--1085
\mathnet{http://mi.mathnet.ru/smj1120}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2108504}
\zmath{https://zbmath.org/?q=an:1052.35050}
\transl
\jour Siberian Math. J.
\yr 2004
\vol 45
\issue 5
\pages 883--893
\crossref{https://doi.org/10.1023/B:SIMJ.0000042477.45051.58}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000224788300008}


Linking options:
  • http://mi.mathnet.ru/eng/smj1120
  • http://mi.mathnet.ru/eng/smj/v45/i5/p1073

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:188
    Full text:45
    References:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019